# SDR AALA202304262647

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 23,647 hours, 10,647 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Hose
- Condition: Clogged
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO CLT DUE TO CABIN TEMPERATURE UNABLE TO BE CONTROLLED, CREW REPORTED LARGE TEMPERATURE SWINGS WITH THE AFT CABIN AT 110 DEGREES. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT. MAINTENANCE FOUND A CLOG IN THE ELBOW OF THE TEMPERATURE SENSOR HOSE AND CLEANED THE HOSE AS REQUIRED. (AALA202304262647), MAINTENANCE ALSO NOTED THAT WHEN THE FORWARD TEMPERATURE CONTROL WAS SET TO COLD THE FORWARD TRIM VALVE WAS MODULATING TO HOT. THE FORWARD TRIM VALVE WAS REPLACED PER AMM 21-63-51 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. (AALA202304260512)
